# SDR UPS08854066

- Difficulty date: November 6, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RIGHT WING LWR L/E DAMAGE ARE AT XFS 295 CUTOUT & STOP DRILL NOT VISIBLE REF APPENDIX H SEQ 700 W4 11.  REPAIR AS IAW UPS EO 5720 31347 A.
